MAUDE Adverse Event Report: CONFORMIS, INC. IUNI G2; UNICONDYLAR KNEE REPLACEMENT SYSTEM

CONFORMIS, INC. IUNI G2; UNICONDYLAR KNEE REPLACEMENT SYSTEM
Catalog Number UKA-111-1111
Health Effect - Clinical Code Pain (1994)
Date of Event 05/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that the patient has pain.The surgeon believes there is possible loosening of their tibial baseplate, but has not confirmed it.Revision surgery is planned to address the issue.Review of the device history record indicates that the device was manufactured to specification.All sterilization requirements were met.
 
Event or Problem Description
It was reported that the patient has pain.The surgeon believes there is possible loosening of their tibial baseplate, but has not confirmed it.Revision surgery is planned to address the issue.

Brand Name
IUNI G2
Common Device Name
UNICONDYLAR KNEE REPLACEMENT SYSTEM
Manufacturer (Section D)
CONFORMIS, INC.
600 technology park drive
billerica, ma
MDR Report Key10136002
Report Number3004153240-2020-00107
Device Sequence Number16708320
Product Code HSX
UDI-Device IdentifierM572UKA1111111031
UDI-Public+M572UKA1111111031
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K133256
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberUKA-111-1111
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2020
Initial Report FDA Received Date06/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR